MathSciNet Relay Station
MathSciNet bibliographic data
MR2287877 (2008a:47110) 47H20 (35K50 35K57 35R10 37L05 37N25 47J35 92D25)
Liang, Xing; Yi, Yingfei; Zhao, Xiao-Qiang Spreading speeds and traveling waves for periodic evolution systems. J. Differential Equations 231 (2006), no. 1, 57–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement